# SDR AALA202208048438

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 79,680 hours, 10,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR EXIT SIGN COVER IS MISSING. **SUPPLEMENTAL REPORT FOR AALA202208018438: INSTALLED 4L DOOR EXIT SIGN COVER PER AMM 33-51-01.** (CLOSED)
